Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have protein C and S deficiency. Taken Coumadin. Skin discolorations. Should I continue?

Hi I have just recently been diagnosed with protein C and S deficiancy while I was in the hospital with multiple pulminary emboli. I was put on Coumadin and it has been a nightmare since. My values have been up and down despite trying to keep it between 2-3. I have some skin discolourations already and so red dots on my skin. Should I continue on it or are there any other options?
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
It seems from your problem that you have developed purpura. This is due to some abnormality in platelet number and function. You go for your test of bleeding time, clotting time and platelet number. If these are normal then nothing to be worried about.
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor